# SDR SA05081

- Difficulty date: June 28, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Engine: Cfmint CFM565B4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE BECAME PARTIALLY UNSTOWED DURING THE CLOSING OF THE DOOR.  MAINTENANCE REMOVED AND THEN INSTALLED THE SAME GIRT BAR.  OPERATIONAL CHECKS NORMAL.
